MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918908120
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k130391, k163174.
 
Event or Problem Description
It was reported that shaft break occurred.The patient presented with a coronary artery disease and underwent percutaneous coronary intervention.The target lesion was located in the right coronary artery.A 1.20mm x 8mm emerge balloon catheter was advanced for dilatation.However, during the procedure, the balloon broke off in the coronary artery.Another 1.20mm x 15mm emerge balloon catheter was advanced; but the balloon also broke off in the coronary artery.The devices were simply removed from the patient in one piece, and an alternate device was then used to complete the procedure.There were no patient complications, and the patient was expected to fully recover.
 
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k130391, k163174.
 
Event or Problem Description
It was reported that shaft break occurred.The patient presented with a coronary artery disease and underwent percutaneous coronary intervention.The target lesion was located in the right coronary artery.A 1.20mm x 8mm emerge balloon catheter was advanced for dilatation.However, during the procedure, the balloon broke off in the coronary artery.Another 1.20mm x 15mm emerge balloon catheter was advanced; but the balloon also broke off in the coronary artery.The devices were simply removed from the patient in one piece, and an alternate device was then used to complete the procedure.There were no patient complications, and the patient was expected to fully recover.It was further reported that the break occurred while attempting to cross the lesion.
 
Additional Manufacturer Narrative
G4: premarket/510(k) #: k130391, k163174.Investigation results: device analysis findings: fg emerge mr, us 1.20 mm x 8 mm balloon catheter was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination identified no issues along the hypotube shaft.Visual and tactile examination identified multiple kinks along the midshaft.In addition, a break was noted at the port exchange, 23.3 cm from the distal bumper tip.Balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A microscopic examination of the bumper tip showed no signs of distal tip damage.A microscopic examination of the proximal and distal markerbands identified no damage.No other device issues were identified during returned product analysis.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there are no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this investigation is assigned a conclusion code of cause not established.This code was selected as the most probable complaint cause based on the information available.It was reported that shaft break occurred.Device analysis confirmed the reported event however based on the condition of the returned device and the fact that no procedural or patient details were provided a clear conclusion to the break cannot be determined.
 
Event or Problem Description
It was reported that shaft break occurred.The patient presented with a coronary artery disease and underwent percutaneous coronary intervention.The target lesion was located in the right coronary artery.A 1.20 mm x 8 mm emerge balloon catheter was advanced for dilatation.However, during the procedure, the balloon broke off in the coronary artery.Another 1.20 mm x 15 mm emerge balloon catheter was advanced; but the balloon also broke off in the coronary artery.The devices were simply removed from the patient in one piece, and an alternate device was then used to complete the procedure.There were no patient complications, and the patient was expected to fully recover.It was further reported that the break occurred while attempting to cross the lesion.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24314530
Report Number2124215-2026-07703
Device Sequence Number14668343
Product Code LOX
UDI-Device Identifier08714729806486
UDI-Public(01)08714729806486(17)280101(10)36418373
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918908120
Device Catalogue NumberH7493918908120
Device Lot Number0036418373
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/05/2026
04/24/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/30/2026
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown